# SDR COEA0746821

- Difficulty date: September 7, 2007
- Submitted: December 27, 2007
- Operation: Air carrier
- Aircraft: N821FX
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 253
- Engine: Pwa PW127
- System (JASC): 5755 · Spoilers
- Part: Hinge Fitting
- Condition: Corroded
- Location: Rt Spoiler
- Part time: 29,796 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING HEAVY CHECK.  LEVEL 2 CORROSION ON RT WING SPOILER HINGE ATTACHMENT FITTINGS INNER, CENTER, AND OUTER.  REPLACED THE FOLLOWING FITTING.  PN INNER S5771201000203, CENTER S5721211520000, OUTER S5771201000003. WO 72245, 42, 41.  (K)
